# SDR 96FDEA01536

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: BAC50009
- Condition: Corroded
- Location: Bs 1163-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0039 AND 039, BULGE IN SKIN ABOVE AFT LT SERVICE DOOR STA 1170  TO 118 STR 18L.  *S/D*  REPLACED SECTION OF SKIN AND REPAIRED REF FEDEX EA 7-5330-31176.
